| Model Number |
DISSECTOR, 4.0MM X 13CM |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via e-mail that an ar-8400ds, dissector, was hitting the hood upon opening and depositing metal shavings in the joint.This was discovered during use in a procedure.The procedure was stopped for 2 minutes to replace the device and the case was completed with a new ar-8400ds from the same lot.